2017
Том 69
№ 9

All Issues

Volume 42, № 6, 1990

Article (Ukrainian)

Theory of operator means

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 723–730

Article (Russian)

Inverse problem of the spectral analysis and non-Abelian chains of nonlinear equations

Berezansky Yu. M., Gekhtman M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 730–747

Article (Ukrainian)

Asymptotic estimates of approximation of continuous periodic functions by Fourier sums

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 747–755

Article (Ukrainian)

Asymptotically normal estimates of solutions of systems of linear algebraic equations. I

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 755–762

Article (Ukrainian)

Generalized moment representations and Pade-Chebyshev approximations

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 762–766

Article (Ukrainian)

Differential invariants of a Euclidean algebra

Egorchenko I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 767–772

Article (Ukrainian)

Growth estimates of conjugate harmonic polynomials in domains of the complex plane

Maimeskul V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 772–777

Article (Ukrainian)

Theory of regularizability in topological vector spaces

Menikhes L. D., Plichko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 777–781

Article (Ukrainian)

Approximation of periodic functions by interpolation polynomials in L1

Motornyi V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 781–786

Article (Ukrainian)

Normality in the space of subgroups of a lie group

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 786–788

Article (Ukrainian)

Reconstruction of the vietoris topology from compacta in the space of closed subgroups

Piskunov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 789–794

Article (Ukrainian)

A bilocal periodic problem for the Sturm-Liouville and Dirac operators and some applications to the theory of nonlinear dynamical systems. I

Bogolyubov N. N., Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 794–800

Article (Ukrainian)

Analysis of integrability of the generalized Kadomtsev-Petviashvili type model

Pritula N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 800–806

Article (Ukrainian)

The monad of inclusion hyperspaces and its algebras

Radul T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 806–811

Article (Ukrainian)

An approximation method in a boundary value problem with partial derivatives

Sinaiskii E. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 812–816

Article (Ukrainian)

Limiting behavior of an oscillatory system in the presence of random perturbations of the parameters of this system. II

Skorokhod I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 817–820

Article (Ukrainian)

Approximation of the function ?x?r and its derivatives

Antonyuk P. Ye., Dzyadyk S. Yu., Shvai A. I., Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 821–826

Article (Ukrainian)

Convergence of Bellman-Harris branching processes

Aliev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 827–832

Article (Ukrainian)

Ergodicity of a certain Markov process of Poisson type

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 832–835

Article (Ukrainian)

Linear independence of Morse functions on manifolds

Asvad Kh.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 835–838

Article (Ukrainian)

The best polynomial approximation of functions analytic in the unit circle

Vakarchuk S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 838–843

Article (Ukrainian)

Limiting distributions of time averages of additive functionals defined on a semi-Markov process

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 843–847

Article (Ukrainian)

On noncommutative rings with elementary divisors

Zabavskii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 847–850

Article (Ukrainian)

A two-coloring of Cartesian products

Malykhin V. I., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 850–854

Article (Ukrainian)

Spaces of boundary values and regular extensions of Hermitian operators

Kuzhel' S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 854–858

Article (Ukrainian)

Extremal extensions of a nonnegative operator, and accretive boundary-value problems

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 858–860

Article (Ukrainian)

Rings with projective principal right ideals

Tuganbaev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 861–863